The model-completion of Stone algebras
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, p. 135-155
@article{ASCFM_1976__60_13_135_0,
     author = {Schmitt, Peter H.},
     title = {The model-completion of Stone algebras},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {60},
     number = {13},
     year = {1976},
     pages = {135-155},
     zbl = {0352.02040},
     mrnumber = {465857},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1976__60_13_135_0}
}
Schmitt, Peter H. The model-completion of Stone algebras. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 60 (1976) no. 13, pp. 135-155. http://www.numdam.org/item/ASCFM_1976__60_13_135_0/

[ 1 ] Chen, C.C. Graetzer, G. Stone lattices I. Construction theorems. Canad. J. Math. 21 (1969) 884-894. | MR 242737 | Zbl 0184.03303

[ 2 ] Graetzer, G. Lattice Theory. W.H. Freeman Co. San Francisco 1971. | Zbl 0232.06001

[ 3 ] Lakser, H. The structure of pseudo-complemented distributive lattices I. Subdirect decomposition. Trans. Amer. Math. Soc. 156 (1971) 335-342. | MR 274358 | Zbl 0244.06010

[4] Priestley, H.A. Stone lattices: a topological approach Fund. Math. 84 (1974) 127-143. | MR 340136 | Zbl 0323.06012

[5] Robinson, A. Introduction to model theory and the metamathematics of algebra. North Holland P.C. Amsterdam 1963. | MR 153570 | Zbl 0118.25302

[ 6 ] Sacks, G. Saturated Model Theory. W.A. Benjamin, Inc. Reading, Massachusetts 1972. | MR 398817 | Zbl 0242.02054

[7] Sikorski, R. Boolean Algebras. Springer-Verlag, Berlin-Heidelberg-New York 1969. | MR 242724 | Zbl 0123.01303